# SDR ASOA2013111109393

- Difficulty date: October 11, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 24,297 hours, 17,094 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK HAS CORROSION IN MULTIPLE SPOTS FS 693-830.  R & R SEAT TRACK IAW AMM 53-00-49.
